MathSciNet Relay Station
MathSciNet bibliographic data
MR1166640 (93h:70005) 70F10 (58F05 70F15 70F35)
Xia, Zhihong The existence of noncollision singularities in Newtonian systems. Ann. of Math. (2) 135 (1992), no. 3, 411–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement